The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Currently displaying 1 – 1 of 1

Showing per page

Order by Relevance | Title | Year of publication

Coupled fixed point theorems in complete metric spaces endowed with a directed graph and application

Mehmet KirEsra YolacanHukmi Kiziltunc — 2017

Open Mathematics

The purpose of this paper is to present some existence results for coupled fixed point of a (φ,ψ) -contractive condition for mixed monotone operators in metric spaces endowed with a directed graph. Our results generalize the results obtained by Jain et al. in (International Journal of Analysis, Volume 2014, Article ID 586096, 9 pages). Moreover, we have an application to some integral system to support the results.

Page 1

Download Results (CSV)